COMBINATORIAL CHARACTERIZATION OF THE WEIGHT MONOIDS OF SMOOTH AFFINE SPHERICAL VARIETIES

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Pezzini G, Van Steirteghem B
Zeitschrift: Transactions of the American Mathematical Society
Jahr der Veröffentlichung: 2019
Band: 372
Heftnummer: 4
Seitenbereich: 2875-2919
ISSN: 0002-9947


Abstract

Let G be a connected reductive group, and let X be a smooth affine spherical G-variety, both defined over the complex numbers. A well-known theorem of I. Losev's says that X is uniquely determined by its weight monoid, which is the set of irreducible representations of G that occur in the coordinate ring of X. In this paper, we use the combinatorial theory of spherical varieties and a smoothness criterion of R. Camus to characterize the weight monoids of smooth affine spherical varieties.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Van Steirteghem, Bart Dr.
Lehrstuhl für Mathematik (Algebra und Geometrie)


Einrichtungen weiterer Autorinnen und Autoren

Università degli studi "La Sapienza"


Zitierweisen

APA:
Pezzini, G., & Van Steirteghem, B. (2019). COMBINATORIAL CHARACTERIZATION OF THE WEIGHT MONOIDS OF SMOOTH AFFINE SPHERICAL VARIETIES. Transactions of the American Mathematical Society, 372(4), 2875-2919. https://dx.doi.org/10.1090/tran/7785

MLA:
Pezzini, Guido, and Bart Van Steirteghem. "COMBINATORIAL CHARACTERIZATION OF THE WEIGHT MONOIDS OF SMOOTH AFFINE SPHERICAL VARIETIES." Transactions of the American Mathematical Society 372.4 (2019): 2875-2919.

BibTeX: 

Zuletzt aktualisiert 2019-04-09 um 21:08